# SDR AALA202507179413

- Difficulty date: June 22, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,550 hours, 39,575 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING ATTACH FITTING INTERCONNECTING STRUT LOWER POSITION LH WING. MAINTENANCE REPLACED ATTACH FITTING INTERCONNECTING STRUT LOCATED LOWER POSITION LH WING IAW A319 SRM 51-42-11-801 AND DWG D57570280.
